# SDR SWAA2023040623160

- Difficulty date: April 2, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 25,507 hours, 12,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14DEF EXIT SIGN NEEDS TO BE REATTACHED<[01] FOUND EXIT SIGN COVER BROKEN. INSTALLED NEW EXIT SIGN COVER AS REQUIRED IAW 33-51-01. NO FURTHER DEFECTS NOTED.
